MathSciNet Relay Station
MathSciNet bibliographic data
MR2769164 93D15 (90C22 90C29 93E03 93E15)
Wang, Zidong; Lam, James; Ma, Lifeng; Bo, Yuming; Guo, Zhi Variance-constrained dissipative observer-based control for a class of nonlinear stochastic systems with degraded measurements. J. Math. Anal. Appl. 377 (2011), no. 2, 645–658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement